# SDR CALA0500323

- Difficulty date: September 28, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 55,760 hours, 29,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Sta 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN DECK FLOORBEAM CORRODED AT STA 328, RBL 42 TO LBL 35.  THE FLOORBEAM SECTION WAS REMOVED AND REPLACED IAW SRM 51-10-02 AND 51-40-02.
